Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Constipation from childhood, taking lactifibre. Have rectocele problem. Do i need to take this till i am alive?

i have constipation from childhood and i am taking lactifibre from last 4 years and my doctors told me there is no side effect for lactifibre because i have rectocele problem and docotros told me no need for operation because u will get the smae problem again even if u get operated so it is useful taking lactifibre for a longer period it menas till i am alive
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Constipation can be relieved by high fiber diet,drinking more water,eating fresh green leafy vegetables.
Rectocele should be corrected by surgery.We cannot say that the problem will continue.
Even though there are no side effects,bowel will get accostumed to laxatives.
Get your rectocele opearted and observe.
Wish you good health
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor